# SDR SWAA2019060733411

- Difficulty date: May 22, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL TO FRAME CLIP CRACKED AT BS. 500B, RBL 25.     R&R CLIP IAW SRM AND DWG.
